# SDR FDEA201410093066

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NFA6070571
- Condition: Cracked
- Location: Cargo Door
- Part time: 61,189 hours, 24,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER CORNER SKIN EDGE DEFORMED & CRACKED.  REMOVED FASTENERS & CUT OUT CRACKED AREA 1.3 INCH WIDTH X 1.750 IAW SRM 52-10-00 FIG 17 SHEET 1.  NDT WAS PERFORMED ON CUT OUT IAW NTSPM 06-10-01.  FILLER WAS FABRICATED 2024-T3 .071 BATCH 0001941519, FABRICATED EXTERNAL DOUBLER 2024-T3 .080 BATCH 0002670881 IAW SRM 52-10-00 FIG 17 SHEET 1.  TREATED & PRIMED PARTS & AREA IAW SRM 51-21-01.  INSTALLED REPAIR IAW SRM 52-10-00 FIG 17 SHEET 1.  TOP COATED AREA IAW SRM 51-21-02.  EA 8-5240-T0312000 DOORS SERVICE AFT CARGO DOOR SKIN REPAIR ISSUED FOR TRACKING PURPOSES ONLY.  MAJOR REPAIR.
